Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 201, NWS Fort Worth, TX

May 10, 2016Bosque County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2016, 7:28 PM CDT for Bosque County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 7:28 PM CDT (00:28 UTC)
Expired
May 10, 2016, 8:15 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3748 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.4

Open this sounding in Storm Lab

The text

As transmitted.

426 
WUUS54 KFWD 110028
SVRFWD
TXC035-110115-
/O.NEW.KFWD.SV.W.0201.160511T0028Z-160511T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOSQUE COUNTY IN CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIFTON...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VALLEY MILLS AROUND 735 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3171 9769 3169 9774 3169 9775 3190 9767
      3203 9743 3199 9741 3198 9738 3193 9744
      3189 9736 3188 9739 3187 9738 3184 9733
      3184 9728 3183 9728 3178 9733 3175 9728
      3159 9761
TIME...MOT...LOC 0028Z 275DEG 21KT 3175 9752 

HAIL...1.00IN
WIND...60MPH
 
$$

DUNN
1 follow-up statement
682 
WWUS54 KFWD 110049
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT TUE MAY 10 2016

TXC035-110115-
/O.CON.KFWD.SV.W.0201.000000T0000Z-160511T0115Z/
BOSQUE TX-
749 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN BOSQUE COUNTY...

AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF
VALLEY MILLS...OR 13 MILES EAST OF CLIFTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BOSQUE COUNTY NEAR LAKE WHITNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3197 9754 3203 9743 3199 9741 3198 9738
      3193 9744 3189 9736 3188 9739 3187 9738
      3184 9733 3184 9728 3183 9728 3178 9733
      3175 9728 3167 9745 3174 9751
TIME...MOT...LOC 0049Z 269DEG 23KT 3176 9736 

HAIL...1.00IN
WIND...60MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:27 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 10, 6:27 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE MAY 10 2016

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THUNDERSTORMS AT ALL METROPLEX TERMINALS. THE MOST LIKELY TIME FOR
THESE STORMS TO IMPACT THE METRO SITES WILL BE BETWEEN 00Z AND
03Z. FTW AND AFW MAY EVEN HAVE THUNDER JUST PRIOR TO 00Z AS
STORMS CONTINUE TO DEVELOP OVER WESTERN TARRANT COUNTY. THESE
STORMS HAVE A HISTORY OF HAIL AND GUSTY WINDS SO THESE HAZARDS ARE
LIKELY. WACO WILL ALSO HAVE A GOOD CHANCE OF STORMS BETWEEN 00Z
AND 04Z AS STORMS MOVE EAST/SOUTHEAST OUT OF HAMILTON AND BOSQUE
COUNTY. ALL STORMS SHOULD WEAKEN AND DISSIPATE BETWEEN 03Z AND
05Z.

VFR CONDITIONS WILL PREVAIL AFTER THE STORMS MOVE THROUGH.
HOWEVER...SOME MVFR CEILINGS WILL LIKELY RETURN TO WACO AROUND
SUNRISE AND THE METROPLEX TAF SITES AN HOUR OR TWO LATER. MVFR
CEILINGS WILL LIFT AND SCATTER BY MIDDAY WEDNESDAY BUT CEILINGS
AROUND 5000 FT WILL PREVAIL THROUGH WEDNESDAY AFTERNOON.

A SOUTH WIND WILL PREVAIL AT SPEEDS BETWEEN 12 AND 18 KNOTS ALONG
WITH SOME STRONGER GUSTS IN AND NEAR THUNDERSTORMS.

THE BEST CHANCE OF STORMS WEDNESDAY AFTERNOON WILL BE NORTHWEST OF
ALL TAF SITES SO WILL NOT MENTION IN THIS FORECAST PACKAGE.

79

&&

.PREV DISCUSSION... /ISSUED 249 PM CDT TUE MAY 10 2016/
NOT A GREAT DEAL OF CHANGE FROM THE MORNING UPDATE REGARDING THE
FORECAST THROUGH THE REMAINDER OF THE AFTERNOON/EVENING. ONE
MINUTE VISIBLE SATELLITE IMAGERY SHOWS AN EXPANDING CU FIELD FROM
NEAR DEL RIO NORTHEAST TO BROWNWOOD AND INTO EASTLAND CO. THE
DRYLINE IS LOCATED RIGHT IN THIS AREA ALTHOUGH CONVERGENCE HAS
GENERALLY BEEN WEAK. CU SHOULD CONTINUE TO BUILD WITH TEMPERATURES
NOW IN THE MID 90S ACROSS THIS AREA.

THE ATMOSPHERE ACROSS NORTH AND CENTRAL TEXAS HAS BECOME EXTREMELY
UNSTABLE WITH MIXED LAYER CAPES AROUND 4000J/KG RIGHT ALONG THE
I-35 CORRIDOR. THERE IS STILL SOME INHIBITION TO OVERCOME BUT THIS
SHOULD BECOME QUITE WEAK OVER THE NEXT COUPLE OF HOURS. WATER
VAPOR IMAGERY SHOWS A WEAK SHORTWAVE TROUGH MOVING OUT OF MEXICO
THAT WILL SPREAD ACROSS THE REGION OVER THE NEXT SEVERAL HOURS.
THE ASSOCIATED DEEP LAYER FORCING WITH THIS FEATURE IS RATHER
WEAK...BUT WITH ERODING CIN AND AT LEAST SOME CONVERGENCE ALONG
THE DRYLINE...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP BY 4-5 PM MAINLY WEST OF I-35.

STEEP LAPSE RATES AND MARGINAL DEEP LAYER SHEAR WILL SUPPORT
ORGANIZED CLUSTERS OF SEVERE STORMS WITH MAINLY A VERY LARGE HAIL
AND DAMAGING WIND THREAT. HIGH RESOLUTION GUIDANCE SUGGESTS THAT
ORGANIZED COLD POOLS ARE LIKELY TO DEVELOP AND ALLOW THESE STORMS
TO PROPAGATE EASTWARD THROUGH THE EVENING. GIVEN THE EXTREME
INSTABILITY AND WEAKENING INHIBITION...ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED ALONG ANY OUTFLOWS AND THESE TOO WILL
LIKELY BE SEVERE. ONE OR MORE BOWING LINE SEGMENTS IS LIKELY
THROUGH THE EVENING WHICH WOULD SUPPORT AN ENHANCED WIND DAMAGE
THREAT.

CONCERNING TORNADO POTENTIAL...OVERALL DEEP LAYER SHEAR IS
MARGINAL...HOWEVER MODEST SHEAR IN THE LOWEST 3KM COMBINED WITH
STRONG INSTABILITY WILL STILL SUPPORT AN ISOLATED TORNADO. THIS
POTENTIAL WILL BE MAXIMIZED IN ANY AREAS WHERE SURFACE WINDS CAN
BE LOCALLY BACKED WHICH MAY BE MOSTLY LIKELY TO OCCUR WITH NEW
CONVECTION IN THE VICINITY OF AN OUTFLOW BOUNDARY.

POPS WILL BE HIGHEST FOR THE REMAINDER OF THE AFTERNOON AND
EVENING GENERALLY SOUTH OF I-20...ALTHOUGH ALL AREAS OF NORTH AND
CENTRAL TEXAS NEED TO MONITOR THE POTENTIAL FOR SEVERE STORMS
THROUGH LATE EVENING. THIS ACTIVITY SHOULD MOVE EAST LATER
TONIGHT WITH STORM CHANCES ENDING FROM WEST TO EAST.

ON WEDNESDAY...A COLD FRONT WILL SLIDE SOUTH INTO OKLAHOMA AND THE
DRYLINE WILL STILL BE POSITIONED ACROSS WESTERN NORTH TEXAS. WE
ARE AGAIN EXPECTED TO DESTABILIZE BY LATE AFTERNOON WITH SCATTERED
SEVERE THUNDERSTORMS DEVELOPING ALONG THE DRYLINE ACROSS THE
NORTHWEST COUNTIES. THE CONVECTIVE EVOLUTION LATE TOMORROW NIGHT
IS A LITTLE UNCERTAIN...BUT IT DOES APPEAR THAT THERE IS A DECENT
SHOT OF THUNDERSTORMS CONTINUING ACROSS NORTH TEXAS AS THE FRONT
MOVES SOUTHWARD. THUNDERSTORM CHANCES ON THURSDAY ARE OBVIOUSLY
DEPENDENT ON WHAT HAPPENS LATE WEDNESDAY NIGHT...SO FOR NOW WILL
BROADBRUSH 40 POPS ACROSS THE AREA AS THE COLD FRONT IS EXPECTED
TO BE IN THE AREA. SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME
AS WELL.

IT LOOKS LIKE WE WILL GET A LITTLE BREAK ON FRIDAY AS RIDGING
BUILDS INTO THE AREA AND HIGH PRESSURE BEHIND THE FRONT SETTLES
IN. THE RESPITE WILL BE SHORT LIVED THOUGH AS NORTHWEST FLOW ALOFT
WILL SUPPORT AN ACTIVE WEATHER PERIOD OVER THE WEEKEND INTO EARLY
NEXT WEEK. RIGHT NOW...AS BEST WE CAN TELL...THE HIGHEST STORM
CHANCES WILL BE ON SUNDAY/SUNDAY NIGHT WITH A POSSIBLE MCS MOVING
THROUGH THE REGION.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    71  87  69  81  61 /  30  20  50  40  10
WACO                70  86  69  81  63 /  50  20  30  40  20
PARIS               69  84  67  79  58 /  20  20  50  40  10
DENTON              70  87  67  78  58 /  20  20  50  40  10
MCKINNEY            70  86  67  79  58 /  30  20  50  40  10
DALLAS              71  87  69  81  62 /  30  20  50  40  10
TERRELL             70  86  68  79  61 /  30  20  40  40  10
CORSICANA           70  86  68  81  63 /  40  20  30  40  20
TEMPLE              70  87  69  82  64 /  60  20  20  40  30
MINERAL WELLS       68  88  66  78  58 /  10  30  50  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/58
Hazardous weather outlook, May 10, 3:25 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE MAY 10 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING. LARGE
HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS. COVERAGE OF STORMS WILL BE HIGHEST SOUTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. ALL STORMS SHOULD DISSIPATE BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AFTERNOON THROUGH
THURSDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. SOME SEVERE
STORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING ALONG THE
DRYLINE AND ALSO ALONG A SOUTHWARD MOVING COLD FRONT WEDNESDAY
NIGHT AND THURSDAY. THE THREAT FOR SEVERE STORMS WEDNESDAY
AFTERNOON AND NIGHT WILL BE NORTHWEST OF A LINE FROM PARIS TO
HILLSBORO TO LAMPASAS. THE THREAT FOR SEVERE STORMS WILL EXPAND TO
INCLUDE NEARLY ALL OF NORTH AND CENTRAL TEXAS ON THURSDAY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS BUT AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY
RAINFALL FROM CLUSTERS OF STORMS MAY CAUSE LOCALIZED FLOODING.
THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THURSDAY
AFTERNOON AND EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN SATURDAY AFTERNOON
AND EVENING WEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.
THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION SUNDAY AND
MONDAY. THERE WILL BE A POTENTIAL FOR SEVERE STORMS DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND
EVENING SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35.
ELSEWHERE...SPOTTER ACTIVATION IS POSSIBLE MAINLY AFTER 5 PM.

In the hours before

Local storm report, May 10, 7:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             HUDSON OAKS             32.75N  97.70W
05/10/2016  E0.88 INCH       PARKER             TX   AMATEUR RADIO
Local storm report, May 10, 7:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FLASH FLOOD      2 S PRIDDY              31.64N  98.52W
05/10/2016                   MILLS              TX   LAW ENFORCEMENT

            HIGHWAY 16, 2 MILES SOUTH OF PRIDDY CLOSED DUE TO HIGH
            WATER
Local storm report, May 10, 7:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     6 W CLIFTON             31.78N  97.68W
05/10/2016  E60 MPH          BOSQUE             TX   EMERGENCY MNGR

            55 TO 60 MPH WIND AT FM 182 AND FM 219
Local storm report, May 10, 7:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     2 W WHITE SETTLEMENT    32.77N  97.48W
05/10/2016  E65 MPH          TARRANT            TX   AMATEUR RADIO

            WHITE SETTLEMENT ROAD AND CHAPEL CREEK BLVD
Local storm report, May 10, 7:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     4 W WHITE SETTLEMENT    32.77N  97.52W
05/10/2016  E60 MPH          TARRANT            TX   AMATEUR RADIO

            AND 3 TO 4 INCH TREE LIMBS DOWNED
Local storm report, May 10, 7:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
724 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     1 NW WESTWORTH          32.79N  97.43W
05/10/2016  E70 MPH          TARRANT            TX   ASOS

            KNFW AWOS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:14 PM CDTSevere Thunderstorm WarningFWDMcLennan76 min
May 10, 7:53 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant67 min
May 10, 7:57 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
May 10, 8:08 PM CDTSevere Thunderstorm WarningFWDLampasas49 min
May 10, 8:26 PM CDTSpecial Weather StatementFWDEastland34 min
May 10, 8:44 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone, Navarro61 min
May 10, 8:46 PM CDTSpecial Weather StatementFWDRockwall29 min
May 10, 8:50 PM CDTSpecial Weather StatementFWDCoryell25 min
May 10, 9:06 PM CDTSpecial Weather StatementFWDPalo Pinto24 min
May 10, 9:11 PM CDTSpecial Weather StatementFWDRockwall34 min
May 10, 9:14 PM CDTSpecial Weather StatementFWDBell31 min
May 10, 9:42 PM CDTSpecial Weather StatementFWDKaufman48 min
May 10, 9:45 PM CDTSpecial Weather StatementFWDAnderson, Freestone60 min
May 10, 9:48 PM CDTSpecial Weather StatementFWDBell, Falls, McLennan27 min
May 10, 10:09 PM CDTSpecial Weather StatementFWDHenderson, Rains, Van Zandt66 min
May 10, 10:32 PM CDTSpecial Weather StatementFWDLampasas28 min
May 10, 11:03 PM CDTSpecial Weather StatementFWDCoryell, Lampasas27 min
May 10, 11:48 PM CDTSpecial Weather StatementFWDEllis, Johnson27 min
May 11, 1:17 AM CDTSpecial Weather StatementFWDEllis, Kaufman58 min
May 11, 6:33 PM CDTSpecial Weather StatementFWDPalo Pinto27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.